# SDR PNSA090501

- Difficulty date: May 5, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- Aircraft time: 40,669 hours, 30,667 cycles
- Engine: Ge CT79B
- Engine time: 35,840 hours, 31,326 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: E

## Discrepancy

WHILE IN CRUISE, FLIGHT CREW NR 2 ENGINE STARTED TO VIBRATE AND PROP RPM WENT TO NEAR ZERO, ENGINE WAS SHUTDOWN AND EMERGENCY CHECK LIST PERFORMED. EMERGENCY DECLARED AND AN UNEVENTFUL LANDING WAS MADE. MX FOUND OIL ALL OVER INSIDE THE EXHAUST TAIL PIPE, CHECKED OIL FILTER AND SCAVENGE SCREENS AND FOUND NO METAL CONTAMINATION. ENGINE IS BEING REMOVED AND REPLACED WITH A SERVICEABLE ENGINE.
